manuscripta mathematica

, Volume 119, Issue 1, pp 57–59

Hermitian modular forms and the Burkhardt quartic

  • Eberhard Freitag
  • Riccardo Salvati Manni
Article

Abstract

In a recent paper [3] Dern and Krieg investigate the ring of Hermitean modular forms of degree two with respect to the Eisenstein number field. There is a relation to our paper [1] on the Burkhardt group, which we make explicit.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Freitag, E., Salvati Manni, R.: The Burkhardt group and modular forms. Transform. Groups 9, 25–45 (2004)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Freitag, E., Salvati Manni, R.: The Burkhardt group and modular forms II. Transform. Groups 9, 237–256 (2004)MATHMathSciNetGoogle Scholar
  3. 3.
    Dern, T., Krieg, A.: Graded rings of hermitian modular forms of degree 2. Manuscripta math. 110, 251–272 (2003)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Hermann, F.: Some modular varieties related to ℙ4. Abelian Varieties, edited by Barth/Hulek/Lange, Walter de Gruyter Verlag, Berlin–New York, 1995, pp. 105–129Google Scholar
  5. 5.
    Matsumoto, K.: Theta functions on the classical bounded symmetric domain of type I 2, 2. Proc. Japan Acad., Ser. A 67, 1–5 (1991)MATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  • Eberhard Freitag
    • 1
  • Riccardo Salvati Manni
    • 2
  1. 1.Mathematisches InstitutHeidelbergGermany
  2. 2.Dipartimento di Matematica Piazzale Aldo Moro 2 RomaItaly

Personalised recommendations